# SDR SWAA2020031342441

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 73,353 hours, 43,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERANCE LOG 1096404. APPLIED SPEED TAPE TO FUSELAGE CRACK BETWEEN STATION 500D + 520 ABOVE STRINGER 4R PER MPM 5309-01 FOR MAINT. FERRY.         OK TO CONT PER MX NOTE TR# 32032
